Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proof of a theorem of Jacobi


Author: N. J. Fine
Journal: Proc. Amer. Math. Soc. 1 (1950), 666-667
MSC: Primary 26.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038397-5
MathSciNet review: 0038397
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.1X

Retrieve articles in all journals with MSC: 26.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038397-5
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society